Advil 200 mg Liqui-Gels

$19.99

Pack Size: 72 liquid gels

Ingredients:
Each liquid gel contains ibuprofen 200 mg.

For the relief of pain and fever.

Product on Backorder

Description

This product has an affordable generic equivalent! Try our store brand Atoma Ibuprofen 200 mg Liquid Gel Capsules.

 

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.